# SDR CA130711008

- Difficulty date: July 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,663 hours
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TAKEOFF FOR THE 2ND FLIGHT OF THE DAY THE PILOT NOTICED ABNORMAL ENGINE PERFORMANCE WITH HIGH TEMPERATURES AND LOW ROTOR RPM.  THE TAKEOFF WAS FOLLOWED BY AN IMMEDIATE LANDING AND SUBSEQUENT SYSTEMS CHECK AND A SECOND ABORTED TAKEOFF ATTEMPT.  MAINTENANCE WAS CALLED AND BLEED VALVE FOUND TO BE INOPERATIVE.  BLEED VALVE WAS REPLACED AND THE AIRCRAFT WAS TEST FLOWN AND POWERCHECK WAS NORMAL. THE REMOVED BLEED VALVE WAS INSTALLED 12 MONTHS AND 209 HRS EARLIER 0.0 SINCE O/H.
